# SDR FDEA202103160669

- Difficulty date: March 16, 2021
- Submitted: March 18, 2021
- Operation: Air carrier
- Aircraft: N942FD
- Make and model: Boeing 757225
- Aircraft serial: 22612
- Aircraft time: 73,916 hours, 28,394 cycles
- System (JASC): 3417 · Air Data Computer
- Part: Adc
- Part number: 4040800912
- Part serial: 85060660
- Condition: Failed
- Part time: 4,485 hours, 3,033 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ON CLIMBOUT PASSING 38.5 LOST AIRSPEED AND ALTITUDE  ON CAPTAINS DISPLAYS-AIR DATA COMPUTER FAILED-ALSO  GOT R AND L ENG EEC EICAS, RUDDER RATIO EICAS AND  MACH/SPD TRIM EICAS-ELEV ASYM STATUS MGS-COMPLIED  WITH QRH.          REMOVED AND REPLACED LEFT ADC REF AMM 34-12-01-4,  OPS CHECKED GOOD. R AND L ENG EEC EICAS TRANSFERRED  TO LOGPAGE 3120647. REF FIM 27-21 FT 809 FIG 109  AND AMM 27-21-00-5-1 RUDDER RATIO OPS CHECKED GOOD.  REF FIM 27-09 FT 813 FIG 106C MACH/SPD TRIM STAB  SYS OPS CHECKED GOOD REF AMM 22-24-00-5. REF FIM  27-09 FT 809 FIG 106 ELEV ASYM LIMIT MODULE SYSTEM  OPS CHECKED NORMAL.
